On varieties of topological groups generated by solvable groups
Colloquium Mathematicum, Tome 25 (1972) no. 2, pp. 225-226
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_25_2_225_226,
author = {Sidney A. Morris},
title = {On varieties of topological groups generated by solvable groups},
journal = {Colloquium Mathematicum},
pages = {225--226},
year = {1972},
volume = {25},
number = {2},
doi = {10.4064/cm-25-2-225-226},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-25-2-225-226/}
}
TY - JOUR AU - Sidney A. Morris TI - On varieties of topological groups generated by solvable groups JO - Colloquium Mathematicum PY - 1972 SP - 225 EP - 226 VL - 25 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-25-2-225-226/ DO - 10.4064/cm-25-2-225-226 LA - en ID - 10_4064_cm_25_2_225_226 ER -
Sidney A. Morris. On varieties of topological groups generated by solvable groups. Colloquium Mathematicum, Tome 25 (1972) no. 2, pp. 225-226. doi: 10.4064/cm-25-2-225-226
Cité par Sources :